# SDR DALA2022113007669

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo By
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL ANGLES IN THE BULK CARGO BAY. BS 1480 - 1500, S27L, AND BS 1540 - 1560, S27R & S27L.  THE INTERCOSTAL ANGLES WERE REPLACED IAW SRM.
